From forcing to satisfaction in Kripke models of intuitionistic predicate logic

Logic Journal of the IGPL 26 (5):464-474 (2018)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,479

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Preservation theorems for Kripke models.Morteza Moniri & Mostafa Zaare - 2009 - Mathematical Logic Quarterly 55 (2):177-184.
Decidable Kripke models of intuitionistic theories.Hajime Ishihara, Bakhadyr Khoussainov & Anil Nerode - 1998 - Annals of Pure and Applied Logic 93 (1-3):115-123.
Homomorphisms and chains of Kripke models.Morteza Moniri & Mostafa Zaare - 2011 - Archive for Mathematical Logic 50 (3-4):431-443.
Submodels of Kripke models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
Syntactic Preservation Theorems for Intuitionistic Predicate Logic.Jonathan Fleischmann - 2010 - Notre Dame Journal of Formal Logic 51 (2):225-245.
Partial isomorphisms and intuitionistic logic.Bernd I. Dahn - 1981 - Studia Logica 40 (4):405 - 413.
Weak Arithmetics and Kripke Models.Morteza Moniri - 2002 - Mathematical Logic Quarterly 48 (1):157-160.
Completeness and incompleteness for intuitionistic logic.Charles McCarty - 2008 - Journal of Symbolic Logic 73 (4):1315-1327.

Analytics

Added to PP
2018-04-15

Downloads
22 (#522,827)

6 months
1 (#455,463)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

References found in this work

Logic and Structure.Melvin Fitting - 1986 - Journal of Symbolic Logic 51 (3):826-827.
Intuitionistic validity in T-normal Kripke structures.Samuel R. Buss - 1993 - Annals of Pure and Applied Logic 59 (3):159-173.
Classical and Intuitionistic Models of Arithmetic.Kai F. Wehmeier - 1996 - Notre Dame Journal of Formal Logic 37 (3):452-461.
Submodels of Kripke models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.

View all 8 references / Add more references